A 21-year-old male asked:
Disclaimer

i was 165 lbs when i started college and now i'm 201 lbs 3 years later. i'm 5'11. is this bad? i'm so nervous

2 doctor answers
Dr. Frank Amico
10 years experience Internal Medicine
Depends: First it depends on the kind of weight you gained. Did you gain muscle or fat? If it's the latter , than you should definitely attempt to lose some weight. I understand it can be difficult so start easy and make better choices when you eat.
Answered on Sep 29, 2016
Dr. Frank Kuitems
38 years experience Internal Medicine
NO: Very common for people to gain weight incollege. Weighing 201 pounds at 511 is around 20 to 25 pounds more than your ideal weight. To maintain optimal health it's best to try and stay within 10 pounds right away. The healthiest way to do this is the five or 10 fresh or steamed fruits of his goals daily and to exercise 30 minutes to an hour five times a week. Limiting the amount of regular sodas a
Answered on Aug 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Irving Harper
34 years experience Internal Medicine
Association: Reviewing the side effects of both drugs, Nexium (esomeprazole) does have the side effect of numbness and paresthesia. If the drug caused the problem ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Anxiety & headaches: What we don't know is what steps you have taken to address these symptoms. If you haven't been medically assessed yet - that would be a good place to ... Read More
A 66-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Do not need BP Meds?: You do not need BP meds as your BP is 10/65 and you are dizzy.How much Lisnppril you are taking Stay off Amlodipin and discuss with your doctor to t ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Call physician: and describe side effects: you may benefit from small doses of beta- blocker and you may be experiencing side effects from Buspar.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month